# SDR ASAA2023010971444

- Difficulty date: January 7, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 37,606 hours, 11,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/H OVERWING EMERGENCY EXIT LIGHT INOP (RELAMPED WAS NO HELP). GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK FOR POWER SUPPLY M1671 REF B737-900 SSM 33-51-13 PG 103 SH 2 AMD REF A, 33-51-06-960-805.
